American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. Escauriaza, C. E. Kenig, G. Ponce and L. Vega. Uniqueness properties of solutions to Schr\"{o}dinger equations. Bull. Amer. Math. Soc. 49 (2012) 415-442.
Abstract, references, and article information
View Article: PDF

[2] Fritz Gesztesy and Rudi Weikard. Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach. Bull. Amer. Math. Soc. 35 (1998) 271-317. MR 1638298.
Abstract, references, and article information
View Article: PDF

[3] Richard S. Palais. The symmetries of solitons. Bull. Amer. Math. Soc. 34 (1997) 339-403. MR 1462745.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1